[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Esmail Babolian, Professor 
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 8, Issue 2 (5-2022) ::
Back to browse issues page
XML Some results about unbounded convergences in Banach lattices
Persian Abstract Omid Zabeti
Abstract (264 Views)     چکیده  |    
XML Statistical cosymplectic manifolds and their submanifolds
Persian Abstract Mohammad Bagher Kazemi, Shiva Salahvarzi
Abstract (240 Views)     چکیده  |    
XML Addiction to Internet, Modeling and Control
Persian Abstract Atena Ghasemabadi
Abstract (193 Views)     چکیده  |    
XML Optimization of Random Sample Size in Progressively Type II Censoring based on Cost Criterion
Persian Abstract Elham Basiri
Abstract (196 Views)     چکیده  |    
XML Topology coloring
Persian Abstract Hmaid Erfanianoraei dehrokhi, Majid Erfanian oraei
Abstract (171 Views)     چکیده  |    
XML Regularity of second power of edge ideals
Persian Abstract Seyed Amin Seyed Fakhari
Abstract (172 Views)     چکیده  |    
XML Acceptable random variables in non-commutative probability spaces
Persian Abstract Ghadir Sadeghi, Mahin Sadat Divandar
Abstract (171 Views)   |   چکیده  |   Full-Text (PDF) (38 Downloads)  
XML Determination of weight vector by using a pairwise comparison matrix based on DEA and Shannon entropy
Persian Abstract Hooshyar Azad, Ali Asghar Foroughi
Abstract (377 Views)     چکیده  |    
XML Cyclic amenability of Lau product and module extension Banach algebras
Persian Abstract Mohammad Ramezanpour, Mahdieh Alikahi
Abstract (228 Views)     چکیده  |    
XML the predator-prey discrete system codimention- 2 bifurcations
Persian Abstract Raana Moghadasi, Reza Khoshsiar
Abstract (175 Views)     چکیده  |    
XML a simulation comparison of Ridge regression estimators with Lars
Persian Abstract Roshanak Alimohammadi, Jaleh Bahari
Abstract (213 Views)     چکیده  |    
XML Generalized matrix functions, determinant and permanent
Persian Abstract Mohammad Hossein Jafari, Ali Reza Madadi
Abstract (231 Views)     چکیده  |    
XML On the distance eigenvalues of Cayley graphs
Persian Abstract Majid Arezoomand
Abstract (187 Views)     چکیده  |    
XML non-divisibility for abelian groups
Persian Abstract Mohammad reza Vedadi, Yaser Tolooei
Abstract (153 Views)     چکیده  |    
XML Study and characterization of some classes of polymatroidal ideals
Persian Abstract Somayeh Bandari
Abstract (167 Views)     چکیده  |    
XML Nonparametric Estimation of Spatial Risk for a Mean Nonstationary Random Field}
Persian Abstract Mohammad Moghadam, Mohsen Mohammadzadeh
Abstract (165 Views)   |   چکیده  |   Full-Text (PDF) (69 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.11 seconds with 77 queries by YEKTAWEB 4419